Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$K$-groups of solenoidal algebras. I
HTML articles powered by AMS MathViewer

by Berndt Brenken PDF
Proc. Amer. Math. Soc. 123 (1995), 1457-1464 Request permission

Abstract:

Multiplication by x determines an automorphism of the compact dual group of ${\Lambda _g} = \mathbb {Z}[x,{x^{ - 1}}]/(g)$ for $g \in \mathbb {Z}[x]$. We determine the K-groups of the ${C^ \ast }$-algebra associated with this dynamical system if g is irreducible and has degree one or two. Partial results are included if the degree of g is three.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1457-1464
  • MSC: Primary 46L55; Secondary 19K14, 28D05, 46L05, 46L80
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1231292-5
  • MathSciNet review: 1231292